Alert archive / South Carolina / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 33, NWS Charleston, SC

April 9, 2011Berkeley County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Apr 9, 2011, 10:35 PM EDT for Berkeley County, South Carolina. It was in force for 55 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2011, 10:35 PM EDT (02:35 UTC)
Expired
Apr 9, 2011, 11:30 PM EDT
In force
55 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon

County Berkeley County, SC

The radar

The Columbia radar (KCAE), 120 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 11:05 PM EDTTSTM WND GST 6414 Wnw Saint Stephen, SC
Apr 9, 11:12 PM EDTHAIL 1.755 Wnw Saint Stephen, SCQUARTER TO GOLFBALL SIZE HAIL REPORTED IN PINEVILLE.
Apr 9, 11:20 PM EDTHAIL 2.53 Wsw Saint Stephen, SCGOLFBALL TO TENNIS BALL SIZE HAIL REPORTED NEAR RUSSELLVILLE.
Apr 9, 11:23 PM EDTHAIL 0.88Saint Stephen, SC
Apr 9, 11:25 PM EDTTSTM WND DMGSaint Stephen, SCTREES DOWN BETWEEN BONNEAU AND SAINT STEPHEN.
Apr 9, 11:25 PM EDTHAIL 1.25Bonneau, SCQUARTER TO HALF DOLLAR SIZE HAIL REPORTED NEAR BONNEAU.
Apr 9, 11:25 PM EDTHAIL 1.75Saint Stephen, SCFIRE DEPARTMENT PERSONNEL REPORTS GOLF BALL SIZE HAIL BETWEEN SAINT STEPHEN AND BONNEAU.
Apr 9, 11:28 PM EDTHAIL 1.754 E Bonneau, SCGOLFBALL SIZE HAIL REPORTED BY SKYWARN SPOTTER. EAST OF BONNEAU.
Apr 9, 11:28 PM EDTHAIL 1.754 Ese Bonneau, SCGOLFBALL SIZE HAIL FELL FOR 10 TO 15 MINUTES IN THE MACEDONIA AREA.
Apr 9, 11:30 PM EDTHAIL 1.256 Ese Bonneau, SCQUARTER TO HALF DOLLAR SIZE HAIL REPORTED BY A SKYWARN SPOTTER. THE HAIL COMPLETELY COVERED THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 8:21 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 2.6 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2011-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 307 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2011-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 350 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
307 J/kg
Mixed-layer CIN
-377 J/kg
Mixed-layer LCL
482 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
350 m²/s²
0-3 km storm-relative helicity
398 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

153 
WUUS52 KCHS 100235
SVRCHS
SCC015-100330-
/O.NEW.KCHS.SV.W.0033.110410T0235Z-110410T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1035 PM EDT SAT APR 9 2011

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA...

* UNTIL 1130 PM EDT

* AT 1031 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM...18 MILES NORTH OF EASTERN LAKE MARION...
  MOVING SOUTHEAST AT 45 MPH.

  PREPARE NOW FOR THE FOLLOWING HAZARDS...
  DAMAGING WINDS IN EXCESS OF 60 MPH...
  GOLFBALL SIZE HAIL...

* SOME LOCATIONS IN THE WARNING INCLUDE...
  EADYTOWN...EASTERN LAKE MARION...CROSS...NORTHERN LAKE MOULTRIE...
  SAINT STEPHEN...BONNEAU...BONNEAU BEACH...MONCKS CORNER...
  PINOPOLIS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024.

&&

LAT...LON 3299 8011 3301 8014 3332 8025 3338 8024
      3340 8022 3345 8022 3346 8021 3346 8015
      3349 8015 3351 8012 3351 7998 3345 7988
      3343 7986 3339 7979 3332 7974 3326 7954
TIME...MOT...LOC 0235Z 327DEG 41KT 3364 8023

$$

JAQ
2 follow-up statements
106 
WWUS52 KCHS 100256
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1056 PM EDT SAT APR 9 2011

SCC015-100330-
/O.CON.KCHS.SV.W.0033.000000T0000Z-110410T0330Z/
BERKELEY SC-
1056 PM EDT SAT APR 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR BERKELEY COUNTY...

AT 1051 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING 2 INCH DIAMETER 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED 6 MILES NORTHEAST OF WILSONS LANDING...OR ABOUT 13 MILES 
NORTHWEST OF SAINT STEPHEN...MOVING SOUTHEAST AT 45 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BONNEAU
BEACH...BONNEAU...COLLEGE PARK...CROSS...EASTERN LAKE MARION...
EADYTOWN...JAMESTOWN...MONCKS CORNER...LAKE MOULTRIE...PINOPOLIS...
SAINT STEPHEN...AND SANGAREE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL...TAKE COVER IMMEDIATELY. LARGE HAIL CAN BE DESTRUCTIVE TO
AUTOMOBILES...ROOFS...AND GLASS SURFACES SUCH AS SKYLIGHTS AND
WINDOWS. PETS AND LIVESTOCK ARE PARTICULARLY VULNERABLE TO HAIL. IF
POSSIBLE...BRING ANIMALS INTO A SHELTER.

TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.

&&

LAT...LON 3299 8011 3301 8014 3332 8025 3338 8024
      3340 8022 3345 8022 3346 8021 3346 8015
      3349 8015 3351 8012 3351 7998 3345 7988
      3343 7986 3339 7979 3332 7974 3326 7954
TIME...MOT...LOC 0255Z 326DEG 38KT 3348 8008

$$

JAQ
953 
WWUS52 KCHS 100309
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1109 PM EDT SAT APR 9 2011

SCC015-100330-
/O.CON.KCHS.SV.W.0033.000000T0000Z-110410T0330Z/
BERKELEY SC-
1109 PM EDT SAT APR 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR NORTHEASTERN BERKELEY COUNTY...

AT 1108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR JUDGE TOWN...OR ABOUT 7 MILES NORTHWEST OF SAINT
STEPHEN...MOVING SOUTHEAST AT 35 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BONNEAU
BEACH...BONNEAU...JAMESTOWN...EASTERN LAKE MOULTRIE AND SAINT
STEPHEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL...TAKE COVER IMMEDIATELY. LARGE HAIL CAN BE DESTRUCTIVE TO
AUTOMOBILES...ROOFS...AND GLASS SURFACES SUCH AS SKYLIGHTS AND
WINDOWS. PETS AND LIVESTOCK ARE PARTICULARLY VULNERABLE TO HAIL. IF
POSSIBLE...BRING ANIMALS INTO A SHELTER.

TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.

&&

LAT...LON 3307 7994 3346 8015 3349 8015 3351 8012
      3351 7998 3345 7988 3343 7986 3339 7979
      3332 7974 3326 7954
TIME...MOT...LOC 0309Z 321DEG 32KT 3344 8002

$$

JAQ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 10:14 PM EDT, 21 minutes earlier.

Area forecast discussion, Apr 9, 10:14 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1014 PM EDT SAT APR 9 2011

...SEVERE THUNDERSTORMS POSSIBLE ACROSS THE CHARLESTON TRI-COUNTY
AREA THROUGH EARLY MORNING SUNDAY...

.SYNOPSIS...
A WEAKENING BACKDOOR COLD FRONT WILL STALL OVER THE REGION TONIGHT
AND WILL DISSIPATE SUNDAY. A STRONGER COLD FRONT IS FORECAST TO MOVE
THROUGH MON NIGHT. WEAK HIGH PRES WILL THEN RETURN THROUGH MID
WEEK. ANOTHER FRONT MAY AFFECT THE REGION NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
SEVERE TSTM WATCH 117 REMAINS IN EFFECT FOR BERKELEY-CHARLESTON
AND DORCHESTER COUNTIES UNTIL 2 AM. THE 10 PM UPDATE FEATURES AN
INCREASE IN POPS TO 50-70 PERCENT FOR THE TRI-COUNTY AREA WITH
POPS LESS THAN 20 PERCENT FOR THE REMAINDER OF THE LOCAL FORECAST
AREA.

RADAR SHOWS SUPERCELLS LINED UP FROM THE PEE DEE UP INTO WESTERN
NORTH CAROLINA AND STREAMING SOUTHEAST. THE GENERAL MOVEMENT OF
THE MESOSCALE CONVECTIVE SYSTEM IS TO THE SOUTH...SO ACTIVITY
CURRENTLY MOVING SOUTH OF CHARLOTTE AND EAST OF GREENVILLE-
SPARTANBURG COULD BRUSH PARTS OF CHARLESTON-BERKELEY AND
DORCHESTER COUNTIES OVER THE NEXT FEW HOURS. PRIMARY HAZARD WILL BE
LARGE HAIL...BUT DAMAGING WINDS OR EVEN AN ISOLATED TORNADO CAN NOT
BE COMPLETELY RULED OUT...HOWEVER THE STABLE POST-FRONTAL MARINE
LAYER WILL LIKELY LIMIT THAT POTENTIAL. QUITE A BIT OF ELEVATED
INSTABILITY IS IN PLACE ATOP THE COOL POST FRONTAL AIRMASS...SO
TSTMS SHOULD PERSIST DESPITE THE LACK OF SIGNIFICANT SURFACE BASED
INSTABILITY.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
SUNDAY AND SUNDAY NIGHT...DRY AND WARM CONDITIONS WILL PREVAIL AS AN
UPPER LEVEL RIDGE AXIS EXTENDS NORTHEAST FROM THE GULF OF MEXICO
OVER THE EASTERN SEABOARD. THICKNESSES SUPPORT HIGHS IN THE LOW-MID
80S N TO MID-UPR 80S S. SHOULD ENOUGH CLOUD COVER REMAIN TOMORROW
FROM CONVECTION SATURDAY NIGHT...TEMPS COULD BE A FEW DEGREES
COOLER. THE RIDGE AXIS WILL SLOWLY PUSH OFFSHORE SUN
NIGHT...ALLOWING FOR MOSTLY CLEAR SKIES BUT CONTINUED MILD NIGHTTIME
TEMPS. WILL LOOK FOR LOWS IN THE MID 60S.

MONDAY THROUGH TUESDAY...DEEP RIDGING WILL SHIFT OFFSHORE MONDAY...
MAKING FOR DEEP SOUTHWESTERLY FLOW DURING THE DAY ON MONDAY AHEAD OF
A COLD FRONT DUE TO ARRIVE ON TUESDAY. THOUGH THERE WILL BE SOME
AFTN CUMULUS DEVELOPMENT MONDAY...ANY CONVECTIVE DEVELOPMENT WILL BE
IMPEDED BY MODEST UPPER SUBSIDENCE SO WILL KEEP THE FORECAST DRY.
ANOTHER WARM DAY IS EXPECTED WITH THICKNESSES SUPPORTING HIGHS IN
THE UPPER 80S TO AROUND 90. THE COLD FRONT WILL ENTER FAR WESTERN
PORTIONS OF THE CHS CWFA DURING THE PRE-DAWN HOURS TUESDAY MORNING
THEN CONTINUE PUSHING TOWARD THE COAST AND OFFSHORE BY MID-AFTERNOON
TUESDAY. THE FRONT IS BEING ENHANCED ALOFT BY A DIGGING TROUGH AXIS
EXTENDING SW FROM THE EASTERN GREAT LAKES THROUGH THE LOWER
MISSISSIPPI RIVER VALLEY. MOISTURE SWATH WITH THE FRONT IS RATHER
LIMITED...CONFINED TO THE FRONT ITSELF...SO THERE LOOKS TO BE A
NARROW WINDOW FOR FRONTAL SHWRS/TSTMS LATE MON NIGHT INTO TUE
MORNING. SFC HIGH PRESSURE WILL THEN SETTLE OVER THE SOUTHEAST IN
WAKE OF THE FRONT FOR DURING THE DAY TUESDAY. HIGH TEMPS WILL BE
AROUND 80.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
ATLANTIC HIGH PRESSURE WILL KEEP HOLD OVER THE SOUTHEAST THROUGH
MIDWEEK. LITTLE TO NO CHANCE OF PRECIP IS ANTICIPATED THROUGH
THURSDAY. OVERALL HIGH TEMPS WILL BE IN THE UPPER 70S TO AROUND 80
OVER SOUTHERN PORTIONS OF SOUTHEAST GEORGIA. OVERNIGHT LOWS WILL BE
IN THE UPPER 50S. TEMPS MAY SLIGHTLY WARM AS WE HEAD INTO THE
WEEKEND AS ANOTHER SYSTEM DEVELOPS OVER THE PLAINS AND TRACKS EAST.

FRIDAY AND SATURDAY...WIDESPREAD ISENTROPIC ASCENT WILL PRODUCE
CLOUD COVER THAT WILL LIMIT HIGH TEMPS TO THE UPPER 70S DESPITE
SOUTHERLY FLOW AHEAD OF A LOW PRESSURE SYSTEM TRACKING THROUGH THE
MIDWEST. CHANCES OF PRECIP WILL INCREASE FRIDAY EVENING THROUGH
SATURDAY MORNING AS A TRAILING COLD FRONT PASSES THROUGH THE
SOUTHEAST. HAVE INCREASED POPS TO CHANCE DURING THE EXPECTED TIME
OF  COLD FROPA. DRY CONDITIONS SHOULD RETURN LATE THIS WEEKEND AS
HIGH PRESSURE SETTLES OVER THE SOUTHEAST. OVERALL HIGHS WILL REMAIN
IN THE UPPER 70S/LOWER 80S.

&&

.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
EXPECT DETERIORATING CONDITIONS THROUGH THE NIGHT AT BOTH KCHS AND
KSAV AS A BACKDOOR FRONT STALLS OVER THE AREA AND DEVELOPING
UPSTREAM CONVECTION PROPAGATES EASTWARD TOWARD THE COAST. AT KCHS
IFR CEILINGS HAVE ALREADY SETTLED IN WHICH WILL LIKELY PREVAIL
THROUGH EARLY SUNDAY MORNING...HOWEVER WILL MAINTAIN VFR CEILINGS AT
KSAV DUE TO THE PLACEMENT OF THE FRONT. STILL...VISIBILITIES WILL
LIKELY DROP TO IFR OR LOWER LEVELS AT BOTH SITES AS PATCHY FOG
DEVELOPS OVERNIGHT DUE TO PLENTY OF LINGERING LOW LEVEL MOISTURE.

MEANWHILE...UPSTREAM THUNDERSTORMS COULD STILL ADVANCE SE AND IN THE
VICINITY OF KCHS AFTER 03Z. DUE TO LACK OF COVERAGE AND LOW
CONFIDENCE THAT THE TERMINAL WILL BE DIRECTLY IMPACTED...WILL KEEP
ANY MENTION OF TSRA OUT OF TAFS. WILL AMEND AS NECESSARY TO ADDRESS
NEAR TERM CONVECTION TRENDS.

EXTENDED AVIATION OUTLOOK...MVFR CONDITIONS POSSIBLE MON NIGHT
THROUGH TUE MORNING AS A COLD FRONT SHIFTS THROUGH THE REGION.
OTHERWISE...VFR.

&&

.MARINE...
THUNDERSTORMS COULD PRODUCE LOCALLY STRONG WINDS AND HAZARDOUS
CONDITIONS TONIGHT.

OTHERWISE...A COLD FRONT WILL WEAKEN AND STALL OVER THE SC WATERS
THIS EVENING. INITIAL SURGE OF E/NE WINDS AS HIGH AS 15-20 KT
ACROSS SC WATERS N OF EDISTO BEACH WILL GIVE WAY TO A WEAKENING
PRESSURE PATTERN/DIMINISHING WINDS OVERNIGHT. ALONG AND S/SW OF
THE BOUNDARY...A WEAK PRESSURE PATTERN WILL FAVOR VARIABLE WINDS
10 KT OR LESS TONIGHT.

SEAS WILL REMAIN 1-3 FT ACROSS THE COASTAL WATERS TONIGHT.

SUNDAY THROUGH WEDNESDAY...CONDITIONS WILL REMAIN WELL BELOW SCA
CRITERIA SUN AND MON. ATLC HIGH PRES WILL BEGIN TO SHIFT E AS A
LOW PRES SYSTEM TRACKS THROUGH THE EASTERN CONUS. SOUTHERLY FLOW
SUN WILL BEGIN TO INCREASE MON AS A COLD FRONT APPROACHES FROM THE
W. MODELS HAVE BACKED OFF THE STRENGTH OF THE PINCHED GRADIENT WITH
THE FRONT MON NIGHT SO HAVE KEPT CONDITIONS BELOW SCA LEVELS. WINDS
ARE ANTICIPATED TO INCREASE TO 15-20 KT WHILE SEAS BUILD TO 6 FT FOR
WATERS JUST BEYOND 20 NM FROM THE COAST. CONDITIONS WILL THEN
IMPROVE QUICKLY TUESDAY MORNING THROUGH LATE WEEK AS THE FRONT
DRIFTS WELL OFFSHORE AND HIGH PRESSURE SETTLES OVER THE WATERS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Apr 9, 8:28 PM EDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
828 PM EDT SAT APR 9 2011

AMZ330-350-SCZ044-045-050-052-110030-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
DORCHESTER-INLAND BERKELEY-CHARLESTON-TIDAL BERKELEY-
828 PM EDT SAT APR 9 2011

...SEVERE THUNDERSTORM WATCH 117 IN EFFECT UNTIL 2 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING.

AMZ352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-042-043-
047>049-051-110030-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-COASTAL JASPER-
828 PM EDT SAT APR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 11:25 PM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston52 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.